# SDR 06FDEA1491

- Difficulty date: April 18, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE FOUND CORROSION BETWEEN STRINGER 14 AND STRINGER 15 LBL 66.  MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE CORROSION BETWEEN STRINGER 14 AND STRINGER 15 LBL 66.  REMOVED AS PER SRM 51-21-01 VOL II ORIG THICKNESS: 0.184"; THICKNESS REMAINING: 0.166"; MAT'L REMOVED: 0.018"; FOUND WITHIN LIMIT AS PER DWG APB7447.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
